# SDR YENA2019060610302

- Difficulty date: June 1, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 2099
- Aircraft time: 62,888 hours, 22,410 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: D30664709
- Part serial: L0236
- Condition: No Test
- Location: L1 Door Slide
- Part time: 40,179 hours, 14,062 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 391,  L1 DOOR SLIDE FAILED EMERGENCY LIGHT TEST; R AND R L1 DOOR SLIDE ASSY IAW AMM 25-62-44. OPS CHK GOOD.
